Browse Title Index


 
Issue Title
 
Vol 18, No 4 (2010) REMARKS ON LOCALLY HALF-FACTORIAL DOMAINS Abstract   PDF
Seok Ryong Yoon
 
Vol 18, No 4 (2010) REMOVAL OF HYPERSINGULARITY IN A DIRECT BEM FORMULATION Abstract   PDF
BongJu Lee
 
Vol 24, No 1 (2016) Representation of a positive integer by a sum of large four squares Abstract   PDF
Byeong Moon Kim
 
Vol 22, No 2 (2014) Reversibility over prime radicals Abstract   PDF
Da Woon Jung, Yang Lee, Hyo Jin Sung
 
Vol 24, No 1 (2016) Riesz projections for a non-hyponormal operator Abstract   PDF
Jae Won Lee, In Ho Jeon
 
Vol 20, No 3 (2012) RINGS OVER WHICH POLYNOMIAL RINGS ARE ARMENDARIZ AND REVERSIBLE Abstract   PDF
Jung Ho Ahn, Min Jeong Choi, Si Ra Choi, Won Seok Jeong, Jung Soo Kim, Jeong Yeol Lee, Soon Ji Lee, Young Sun Lee, Dong Hyun Noh, Yu Seung Noh, Gyeong Hyeon Park, Chang Ik Lee, Yang Lee
 
Vol 26, No 1 (2018) Rota-Baxter operators of 3-dimensional Heisenberg Lie algebra Abstract   PDF
Guangzhi Ji, Xiuying Hua
 
Vol 21, No 4 (2013) Sage matrix calculator and full Sage contents for linear algebra Abstract   PDF
Sang-Gu Lee, Kyung-Won Kim, Jae Hwa Lee
 
Vol 27, No 4 (2019) Sasakian structures on products of real line and Kahlerian manifold Abstract   PDF
Beldjilali Gherici, Mohamed cherif Ahmed, Zegga Kaddour
 
Vol 22, No 4 (2014) Saturation assumptions for a 1d convection-diffusion model Abstract   PDF
Hongchul Kim, Seon-Gyu Kim
 
Vol 21, No 4 (2013) Scalar curvature functions of almost-K\"{a}hler metrics on a closed solv-manifold Abstract   PDF
Yutae Kang, Jongsu Kim
 
Vol 23, No 3 (2015) Scientific understanding of the anisotropic universe in the warped products spacetime for aerospace power Abstract   PDF
Jaedong Choi
 
Vol 28, No 4 (2020) Score normalization for a university grades input system using a neural network Abstract   PDF
Young Ho Park
 
Vol 28, No 3 (2020) Second classical Zariski topology on second spectrum of lattice modules Abstract   PDF
Pradip Girase, Vandeo C Borkar, Narayan Phadatare
 
Vol 25, No 3 (2017) Self-dual codes over ${\mathbb Z}_{p^2}$ of small lengths Abstract   PDF
Whan-hyuk Choi, Young Ho Park
 
Vol 19, No 3 (2011) SEMIGROUP RINGS AS H-DOMAINS Abstract   PDF
Gyu Whan Chang
 
Vol 25, No 3 (2017) Sensitivity analysis of a shape control problem for the Navier--Stokes equations Abstract   PDF
Hongchul Kim
 
Vol 21, No 4 (2013) Sequential interval estimation for the exponential hazard rate when the loss function is strictly convex Abstract   PDF
Yu Seon Jang
 
Vol 26, No 1 (2018) Serial execution Josephus problem Abstract   PDF
Jang-Woo Park, Ricardo Teixeira
 
Vol 20, No 4 (2012) SET-VALUED CHOQUET-PETTIS INTEGRALS Abstract   PDF
Chun-Kee Park
 
Vol 27, No 3 (2019) Seven generalized types of soft semi-compact spaces Abstract   PDF
Tareq Mohammed Al-shami, Mohammed El-Shafei, mohamed Abo-Elhamayel
 
Vol 24, No 3 (2016) Sharp hereditary convex radius of convex harmonic mappings under an integral operator Abstract   PDF
Xingdi Chen, Jingjing Mu
 
Vol 27, No 4 (2019) Sharpened forms of analytic functions concerned with Hankel determinant Abstract   PDF
Bülent Nafi ÖRNEK
 
Vol 25, No 3 (2017) Shifting and modulation for Fourier-Feynman transform of functionals in a generalized Fresnel class Abstract   PDF
Byoung Soo Kim
 
Vol 26, No 3 (2018) Shifting and modulation for the convolution product of functionals in a generalized Fresnel class Abstract   PDF
Byoung Soo Kim, Yeon Hee Park
 
Vol 26, No 4 (2018) Simplifying and finding ordinary differential equations in terms of the stirling numbers Abstract   PDF
Feng Qi, Jing-Lin Wang, Bai-Ni Guo
 
Vol 27, No 2 (2019) Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Mittag--Leffler polynomials Abstract   PDF
Feng Qi
 
Vol 21, No 4 (2013) Singular potential biharmonic problem Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 20, No 3 (2012) SIX SOLUTIONS FOR THE SEMILINEAR WAVE EQUATION WITH NONLINEARITY CROSSING THREE EIGENVALUES Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 27, No 1 (2019) Slowly changing function oriented growth measurement of differential polynomial and differential monomial Abstract   PDF
Tanmay Biswas
 
Vol 28, No 3 (2020) Solution and stability of an $n$-variable additive functional equation Abstract   PDF
Vediyappan Govindan, Jung-Rye Lee, Sandra Pinelas, Abdul Rahim Noorsaba, Ganapathy Balasubramanian
 
Vol 26, No 2 (2018) Solutions of vector variational inequality problems Abstract   PDF
Dr. Salahuddin
 
Vol 25, No 3 (2017) Solvability for a system of generalized nonlinear ordered variational inclusions in ordered Banach spaces Abstract   PDF
Salahuddin .
 
Vol 27, No 2 (2019) Solvability of Sylvester operator equation with bounded subnormal operators in Hilbert spaces Abstract   PDF
Hariz Bekkar Lourabi, Mansour Abdelouahab
 
Vol 27, No 3 (2019) Some applications for generalized fractional operators in analytic functions spaces Abstract   PDF
Adem Kilicman, Zainab E Abdulnaby
 
Vol 28, No 4 (2020) Some description of essential structured approximate and defect pseudospectrum Abstract   PDF
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
 
Vol 21, No 3 (2013) Some examples of weakly factorial rings Abstract   PDF
Gyu Whan Chang
 
Vol 27, No 4 (2019) Some growth aspects of special type of differential polynomial generated by entire and meromorphic functions on the basis of their relative $\left( p,q\right) $-th orders Abstract   PDF
Tanmay Biswas
 
Vol 28, No 3 (2020) Some growth estimations based on $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables Abstract   PDF
Tanmay Biswas, Ritam Biswas
 
Vol 26, No 4 (2018) Some growth properties based on $(p,q)$-th order of the integer translation of the composite entire and meromorphic functions Abstract   PDF
Ritam Biswas
 
Vol 20, No 4 (2012) SOME INFINITE SERIES IDENTITIES Abstract   PDF
Sung-Geun Lim
 
Vol 27, No 4 (2019) Some metric on Einstein Lorentzian warped product manifolds Abstract   PDF
Soo-Young Lee
 
Vol 27, No 4 (2019) Some new estimates for exponentially $(\hbar,\mathfrak{m})$-convex functions via extended generalized fractional integral operators Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor
 
Vol 21, No 4 (2013) Some notes on strong law of large numbers for Banach space valued fuzzy random variables Abstract   PDF
Joo-mok Kim, Yun Kyong Kim
 
Vol 22, No 3 (2014) Some proofs of the classical integral Hardy inequality Abstract   PDF
Mohammed Muniru Iddrisu, Adjei Christopher Okpoti, Alagbe Kazeem Gbolagade
 
Vol 27, No 4 (2019) Some properties of bilinear mappings on the tensor product of $C^*$-algebras Abstract   PDF
Anamika Sarma, Nilakshi Goswami, Vishnu Narayan Mishra
 
Vol 21, No 1 (2013) SOME PROPERTIES OF EXTENDED ORDER ALGEBRAS Abstract   PDF
Yong Chan Kim, Jung Mi Ko
 
Vol 24, No 3 (2016) Some properties of fuzzy lattices as fuzzy relations Abstract   PDF
Inheung Chon
 
Vol 20, No 3 (2012) SOME PROPERTIES OF GR-MULTIPLICATION MODULES Abstract   PDF
Seungkook Park
 
Vol 21, No 3 (2013) Some properties of Schensted algorithm using Viennot's geometric interpretation Abstract   PDF
Jaejin Lee
 
401 - 450 of 543 Items << < 4 5 6 7 8 9 10 11 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr